# SDR A6WA202306128630

- Difficulty date: June 12, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 42,029 hours, 41,422 cycles
- System (JASC): 2700 · Flight Control System
- Part: Sensor
- Part number: 855010015
- Part serial: 2096
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

FLAPS FAILED AT 30' ON APPROACH, WHEN SELECTING FLAPS 45', LANDED WITH 1400 LBS FUEL.  AIRCRAFT REMOVED FROM SERVICE.  R&R RH BPSU OPS CHECK GOOD AT THIS TIME.  REF AMM 27-51-10.
